BibTeX record journals/ijcon/GuanJ0W16

download as .bib file

@article{DBLP:journals/ijcon/GuanJ0W16,
  author    = {Yongqiang Guan and
               Zhijian Ji and
               Lin Zhang and
               Long Wang},
  title     = {Controllability of heterogeneous multi-agent systems under directed
               and weighted topology},
  journal   = {Int. J. Control},
  volume    = {89},
  number    = {5},
  pages     = {1009--1024},
  year      = {2016},
  url       = {https://doi.org/10.1080/00207179.2015.1110756},
  doi       = {10.1080/00207179.2015.1110756},
  timestamp = {Fri, 02 Nov 2018 09:28:37 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijcon/GuanJ0W16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics